# SDR AU000333

- Difficulty date: May 8, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Harness
- Part number: 7292520653
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EMERGENCY LANDING GEAR EXTENSION SYSTEM WIRING HARNESS SHIELDINGAND WIRES BROKEN.
